×

zbMATH — the first resource for mathematics

Local to global theorems in the theory of Hurewicz fibrations. (English) Zbl 0216.45001

MSC:
55R05 Fiber spaces in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Witold Hurewicz, On the concept of fiber space, Proc. Nat. Acad. Sci. U. S. A. 41 (1955), 956 – 961. · Zbl 0067.15902
[2] J. Cheeger and J. M. Kister, Counting topological manifolds, Topology 9 (1970), 149 – 151. · Zbl 0199.58403
[3] Arne Strøm, Note on cofibrations. II, Math. Scand. 22 (1968), 130 – 142 (1969). · Zbl 0181.26504
[4] Guy Allaud and Edward Fadell, A fiber homotopy extension theorem, Trans. Amer. Math. Soc. 104 (1962), 239 – 251. · Zbl 0104.39702
[5] D. C. West, I, On uniformly locally contractible spaces. II, Transitive translation functions in fibre bundles, Ph.D. Thesis, University of Wisconsin, Madison, Wis., 1965.
[6] Gerald S. Ungar, Conditions for a mapping to have the slicing structure property, Pacific J. Math. 30 (1969), 549 – 553. · Zbl 0186.56203
[7] Albrecht Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223 – 255. · Zbl 0203.25402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.